標題: Exact number of mosaic patterns in cellular neural networks
作者: Ban, JC
Lin, SS
Shih, CW
應用數學系
Department of Applied Mathematics
公開日期: 1-Jun-2001
摘要: This work investigates mosaic patterns for the one-dimensional cellular neural networks with various boundary conditions. These patterns can be formed by combining the basic patterns. The parameter space is partitioned so that the existence of basic patterns can be determined for each parameter region. The mosaic patterns can then be completely characterized through formulating suitable transition matrices and boundary-pattern matrices. These matrices generate the patterns for the interior cells from the basic patterns and indicate the feasible patterns for the boundary cells. As an illustration, we elaborate on the cellular neural networks with a general 1 x 3 template. The exact number of mosaic patterns will be computed for the system with the Dirichlet, Neumann and periodic boundary conditions respectively. The idea in this study can be extended to other one-dimensional lattice systems with finite-range interaction.
URI: http://dx.doi.org/10.1142/S0218127401002900
http://hdl.handle.net/11536/29637
ISSN: 0218-1274
DOI: 10.1142/S0218127401002900
期刊: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Volume: 11
Issue: 6
起始頁: 1645
結束頁: 1653
Appears in Collections:Articles


Files in This Item:

  1. 000170610400005.pdf